MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER
Model Number 165822
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the statlock device would not stay closed over the 22fr silicone catheters the patient used.The patient reported that this caused the statlock device to rotate during use and twist the catheter, preventing urine flow.
 
Additional Manufacturer Narrative
The reported event was inconclusive due to poor sample condition.Received 4 photos showing a catheter connected to the statlock.Per visual inspection of the photos, no issues on the catheter were noted.Functional evaluation could not be performed due to no physical sample was returned for evaluation, only pictures were received.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "caution: do not aspirate urine through drainage funnel wall.Visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
 
Event or Problem Description

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7229012
Report Number1018233-2018-00273
Device Sequence Number11261090
Product Code EZL
UDI-Device Identifier00801741029783
UDI-Public(01)00801741029783
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number165822
Device Catalogue Number165822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2018
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1